MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED HCPE LINER Ø39/+6

MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED HCPE LINER Ø39/+6
Model Number 04.01.0450
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a primary reverse shoulder arthroplasty was performed for a fracture that had not healed (failure of fixation).On (b)(6) 2026 there was a trauma related dislocation on (b)(6) 2026, a first revision surgery was performed due to recurrent instability/dislocations.The surgeon revised the liner and upsized the glenosphere from 36 mm to 39 mm, and changed the metaphysis to a reverse metaphysis +9 mm/+20°.On (b)(6) 2026 there was another trauma related dislocation on (b)(6) 2026, a reduction was performed under anesthesia following additional dislocations, on (b)(6) 2026, a second revision surgery was performed due to persistent instability.The surgeon revised the liner to a constrained hcpe liner d 39/+6 and the metaphysis to a humeral reverse metaphysis +9 mm/0°.On (b)(6) 2026, the surgeon reported that the patient had dislocated again.Concerns were raised regarding possible neurological impairment related to the patient`s previous brachial plexus injury, potentially causing issues with function, muscle tone, and strength.They will not proceed with a revision for the moment and will monitor the patient due to her severe neurological condition.They are also seeking a second opinion to assess whether any further procedure is required.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025 reverse shoulder system 04.01.0450 hum.Rev.Constrained hcpe liner d 39/+6 (k250338) lot 2528162: 27 items manufactured and released on 22-dec-2025.Expiration date: 02-dec-2030.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xd 24.5 (k193175) lot 2405693: (b)(4) items manufactured and released on 13-jun-2024.Expiration date: 27-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
MSS - HUMERAL REVERSE LINERS
Common Device Name
HUM. REV. CONSTRAINED HCPE LINER Ø39/+6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442520
Report Number3005180920-2026-00536
Device Sequence Number14888100
Product Code PHX
UDI-Device Identifier07630542750441
UDI-Public07630542750441
Combination Product (Y/N)N
PMA/510(K) Number
K250338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0450
Device Lot Number2528162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite